# SDR SIMA20120401001

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 29,635 hours, 27,312 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Part serial: 2298
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3979 THE FLIGHT ATTENDANT REPORTED THE PILOT EMERGENCY LIGHTS ON, ON THE BACK PANEL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOW VOLTAGE SIGNAL COMING OUT OF PIN 10 OF FORWARD FLIGHT ATTENDANT HANDSET REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT HANDSET IAW AMM 23-31-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
